Our expert says:
It takes an average between 3 and 6 months for the injectable form of contraception to wear out of your body, during this period of time your periods may be irregular. You should only worry after a year of stopping contraception and still not conceiving as to possible causes of not falling pregnant. In your particular case, if you have just stopped the contraception on the 21/03/09 then at the earliest your ovulation should start approximately 3 months later which is June 2009, so if you have not conceived by around June 2010 then only should you start worrying.
Answered by: Dr Y.M. Dasoo
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.